# SDR CA040209003

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 49,633 hours
- Engine: Pwa JT8D15A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 189915
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE RT MLG UNSAFE LIGHT ILLUMINATED AND GREEN SAFETY LIGHT WAS OUT. MAINTENANCE INSTALLED LANDING GEAR PINS AND THE AIRCRAFT TAXIED BACK TO THE RAMP.  DURING INSPECTION OF THE PROXIMITY LANDING GEAR SWITCHES, IT WAS OBSERVED THE TARGETS WERE INSTALLED IMPROPERLY.  THE TARGETS WERE RE-INSTALLED CORRECTLY IAW MM 32-41-91 AND 32-04-121. FUNCTION CHECKED SERVICEABLE IAW MM 32-61-91. NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
